A Mal'cev condition for compact congruences to be principal

Zlatoš Pavo: A Mal'cev condition for compact congruences to be principal. In: Acta scientiarum mathematicarum, (43) 3-4. pp. 383-387. (1981)

[thumbnail of math_043_fasc_003_004_383-387.pdf]
Cikk, tanulmány, mű

Download (774kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 383-387
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38623/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 387. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 11:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14827

Actions (login required)

View Item View Item